Is Diaherrea life long for HIV person
Aug 15, 2010
Inspite of taking the medicine and hom remedis the Diaherrea problem is not sloved.Is problem will be life long for thr HIVinfected person and what is solution for it.Please help..thanks.
Response from Dr. Henry
Chronic loose stools are fairly common in the general population but more common in HIV+ persons. A work up for a cause is recommended to see if there is a specific explanation (such as parasite or other infection, lactose or gluten intolerance), colitis, a side effect to a medication). The majority of HIV+ persons do not experience chronic diarrhea due to HIV or to meds and for persons who have chronic diarrhea for many a specific cause can be identified or reasonable symptomatic treatment can be offered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Razor Burn And Herpes On The Vagina?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Does It Means If Someone Have Recurrence Of Genital Warts?
- What Are The Chances Of Getting Herpes When No Outbreaks?
- What Are Other Names For Toxoplasmosis?
- Vinegar To Cure Vaginitis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.